# SDR DHL2005748508

- Difficulty date: August 15, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING I/B FORE FLAP I/B END DELAM.  CUT OUT DELAMINATED AREA OF UPPER I/B END OF L/WING I/B FOREFLAP APPROX 3 1/2" BY 14" AFTER RUBSTEP REMOVAL CUT OUT DAMAGED CORE APPROX 8 1/2" BY 2 3/4" FABBED SEPTUM APPROX 8 1/2" BY 2 3/4" REPAIR SKIN APPROX 3 1/2" BY 14" AND EXTERNAL DOUBLER APPROX 5 1/4" BY 15" FROM 2024T3 .016 PO NR 9002273 AND REPAIR CORE APPROX 8 1/2" BY 2 3/4" FROM 5052-4.4-3/16-N-0.750 PO9911139 CLEANED PREPPED APPLIED ADHESIVE PRIMER AND ADHESIVE MIX TO REPAIR PARTS AND SURFACES VACUUM BAGGED FOR BONDING.  BONDED CLEANED TREATED PRIMED AND SEALED REPAIR FABBED REPLACEMENT RUBSTEP APPROX 3" BY 14" FROM 301 1/2 HD .016 PO9002619 AND BONDED IAW B727 MM 51-51-11 B727 SRM 51-40-23 AND 57-50-2 FIG 3.
